Alert archive / Georgia / Special Weather Statements in 2024
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 6, 2024, 4:16 PM EDT for Taylor County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2024, 4:16 PM EDT (20:16 UTC)
- Expired
- Jul 6, 2024, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.00 in
- Wind
- 40
County Taylor County, GA
The radar
The Robins AFB radar (KJGX), 77 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 466 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted.
054
WWUS82 KFFC 062016
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Sat Jul 6 2024
GAZ069-080-081-062045-
Taylor GA-Upson GA-Crawford GA-
416 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of southeastern Upson,
southwestern Crawford and Taylor Counties through 445 PM EDT...
At 416 PM EDT, a strong thunderstorm was over Butler, moving
northeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Butler, Reynolds, Fickling Mill, Potterville, and Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3243 8422 3257 8441 3278 8416 3262 8395
3251 8410 3251 8411 3250 8411 3251 8412
3249 8413
TIME...MOT...LOC 2016Z 226DEG 13KT 3258 8423
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 2:31 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 6, 2:31 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 231 PM EDT Sat Jul 6 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 229 PM EDT Sat Jul 6 2024 Key Messages: - Scattered afternoon and evening thunderstorms may produce efficient rainfall rates and isolated wind gusts near 40 mph today and Sunday. - Hot and humid conditions will continue in the region through Sunday. This Evening and Tonight: A weak stationary frontal boundary was positioned near the Interstate 20 corridor this afternoon. Thunderstorms were ongoing along and south this boundary, and they should continue (with a gradual southward drift) into this evening. Poor mid level lapse rates (5.5 C/km or less) and a lack of shear (generally less than 15 kt) suggest that severe weather is unlikely today. The strongest storms may however generate hefty rainfall rates (1-3 inches per hour), frequent lighting and isolated wind gusts near 40 mph. Our 12Z sounding indicated a PW values of 2.13 inches, well above the 90th percentile for early July. Heat remains a concern this afternoon and the Heat Advisory is in place for portions of central and northern Georgia through 8 PM. Widespread heat index values in the 102-107 degree range have been observed, and isolated spots may approach 109 degree before either storms arrive or diurnal heating ends. Today's rainfall and the high dewpoints could lead to patchy fog development early Sunday morning. For the fog to have a chance to form the region will need to see good clearing and radiational cooling tonight. The degree to which this will occur is iffy, though we have included some patchy fog in our official forecast for Sunday morning. For Sunday: The primary decision point for Sunday was whether or not a Heat Advisory will be needed for portions of central Georgia. Surface dewpoints should remain high (mid to upper 70s) in the region and this will keep ambient conditions unpleasantly muggy. It will also significantly prop up heat indices. However, afternoon high temperatures look like they may be 1-3 degrees cooler compared to Saturday's highs. Cloud cover, afternoon showers and thunderstorms, and a slight decline in 850 mb temperatures should be the main factors behind these temperatures declines. Given these considerations peak heat index values should peak in the 100-106 degree range Sunday afternoon. While this may have patches of the area flirting with the 105 degree threshold for a Heat Advisory for a couple of hours, it doesn't appear sufficient to warrant an area wide advisory. Thus we are forgoing the issuance of a Heat Advisory for Sunday at this time. This decision will be reevaluated this evening and early Sunday morning. There is a 40% chance that a Heat Advisory will be issued for a portion of central Georgia by a later shift. As mentioned above, thunderstorms will be a concern Sunday afternoon and evening. The front draped across the region today should washout somewhat on Sunday. This will limit low level support for thunderstorms and favor diurnally driven convection that is less predictable in terms of location. It should also allow better precipitation chances to spread back into northern Georgia (a trend evident in the 12Z HREF guidance). Small mid level temperature declines may allow 700-500 mb lapse rates to creep towards 6.0 C/km Sunday afternoon (slight improvement but still poor for severe weather). Effective shear for storms to work with should be similar to today (generally 20 kt or less). Given these considerations severe weather is unlikely Sunday. PW values near 2.0 inches will remain in the region and this should favor efficient rainfall rates (1-2.5 inches per hour) and precipitation loading (for downburst winds). Thus with the strongest storms we can't rule out isolated gusts near 40 mph and localized rain totals of 2 inches. Albright && .LONG TERM... (Monday morning through next Friday) Issued at 229 PM EDT Sat Jul 6 2024 Typical summertime conditions will persist through the long term forecast. Hot daily temperatures in the upper 80s to mid 90s accompanied by triple digit heat index values and afternoon storm chances are expected through the end of the period. As high pressure over the forecast area wanes through the early half of the work week, a broad trough over the eastern half of the CONUS will help keep moisture in place over the forecast area and disturbances within the flow will produce daily thunderstorm chances during the afternoon and evening hours. These storms are likely to be the typical summertime pulse variety with frequent lightning and gusty winds being the primary hazard. Despite abundant surface instability peaking during the afternoon hours, shear is lacking and ultimately reducing any appreciable risk of widespread severe weather. Another hazard in any strong storms through the week will be periods of heavy rainfall as PWATs are forecast to range from 2.0-2.5" through much of the long term. While QPF through Saturday morning ranges generally from 2.0-3.0+", locally higher amounts will be possible in strong thunderstorms. As Beryl moves inland well to our west, there remains considerable uncertainty over the trajectory that Beryl's remnants will ultimately take as it gets absorbed by the trough. It appears that enhanced moisture is likely for us midweek, but will continue to monitor the evolution of this forecast in future cycles. Monday will be the most active day for showers and thunderstorms with numerous to widespread showers and thunderstorms. This will help moderate temps in the upper 80s to low 90s, but temperatures rebound quickly and will continue warming through the end of the period to the mid 90s. Heat index values are currently forecast to reach the triple digits for many locations through the week but appear to remain sub Heat Advisory criteria, thanks to the increased cloud cover and rain chances. KAB && .AVIATION... (18Z TAFS) Issued at 135 PM EDT Sat Jul 6 2024 Scattered thunderstorms will be the main aviation concern through 06Z Sunday. Impacts, including erratic winds and visibility restrictions, are likely at all the TAF sites for a short period. After 06Z the primary concern will be patchy fog/haze and IFR/LIFR ceilings. The peak period for these conditions should occur between 09Z and 14Z Sunday. Winds will be light (< 7 kt) in the region (away from storms) through 18Z Sunday. //ATL Confidence...18Z Update... Moderate overall confidence in the KATL TAF. Moderate confidence in storm timing, but low confidence in duration. Low confidence in wind direction, but high confidence in speeds below 7 kt. Moderate confidence in IFR/LIFR ceilings Sunday morning. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 73 90 73 89 / 20 50 40 80 Atlanta 75 91 74 91 / 20 50 30 70 Blairsville 67 87 69 85 / 10 50 40 80 Cartersville 71 94 73 93 / 10 40 30 70 Columbus 75 94 76 93 / 70 70 40 80 Gainesville 73 90 74 88 / 10 50 40 70 Macon 75 91 74 91 / 70 70 40 80 Rome 72 95 74 95 / 10 30 30 70 Peachtree City 72 92 73 91 / 20 60 30 70 Vidalia 75 92 75 91 / 50 70 40 80 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ027-036>039- 047>051-056>062-066>076-078>086-089>098-102>113. && SHORT TERM...Albright LONG TERM....KAB AVIATION...Albright
Hazardous weather outlook, Jul 6, 2:33 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 233 PM EDT Sat Jul 6 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 233 PM EDT Sat Jul 6 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... The hottest conditions today are expected in areas south of the I-85 corridor, where heat index values will range from 100 to as hot as 109 degrees. A Heat Advisory is in effect from noon to 8 PM today across central Georgia. Scattered thunderstorms are expected this afternoon and evening, mainly for areas along and south of the I-85 corridor. Locally heavy rainfall, gusty winds, and frequent lightning can be expected in the strongest storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms will continue each day through Friday. Coverage of storms will generally be maximized during the afternoon and evening hours each day. The risk for severe weather remains low. Heat index values as high as 105 degrees will again be possible on Sunday afternoon, mainly in portions of central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 6, 3:01 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Sat Jul 6 2024
GAZ042-044-053-061930-
Coweta GA-Carroll GA-South Fulton GA-
301 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of southeastern
Carroll, northwestern Coweta and southwestern Fulton Counties through
330 PM EDT...
At 301 PM EDT, a strong thunderstorm was over Dunaway Gardens, or
near Newnan, moving northeast at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Tyrone, Palmetto, Whitesburg, Chattahoochee Hills, Dunaway
Gardens, Plant Yates, Byers Crossroads, Cannongate, Arnco-Sargent,
Roscoe, and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3359 8479 3350 8461 3348 8462 3346 8462
3335 8482 3348 8497
TIME...MOT...LOC 1901Z 216DEG 5KT 3346 8482
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 6, 3:07 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
307 PM EDT Sat Jul 6 2024
GAZ031-032-042-043-061930-
Douglas GA-Cobb GA-Carroll GA-Paulding GA-
307 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of southeastern
Paulding, northeastern Carroll, southwestern Cobb and Douglas
Counties through 330 PM EDT...
At 307 PM EDT, a strong thunderstorm was over Winston, or near
Douglasville, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Douglasville, Dallas, Villa Rica, Powder Springs, Austell, Hiram,
Lithia Springs, Sweetwater Creek State Park, Brownsville, Chapel
Hill, Bill Arp, Winston, Lake Val-Do-Mar, New Georgia, and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3392 8481 3380 8454 3362 8474 3363 8475
3361 8476 3360 8479 3361 8480 3372 8498
TIME...MOT...LOC 1907Z 209DEG 8KT 3373 8479
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 6, 3:13 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Sat Jul 6 2024
GAZ086-061945-
Emanuel GA-
313 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of northeastern Emanuel
County through 345 PM EDT...
At 312 PM EDT, a strong thunderstorm was near Canoochee, or 11 miles
northeast of Swainsboro, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Swainsboro, Twin City, Garfield, Summertown, Three Points, Dellwood,
Modoc, Canoochee, Colemans Lake, and George L Smith State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3246 8219
3258 8244 3284 8232 3283 8230 3283 8226
3280 8221 3281 8218 3281 8215 3266 8208
3261 8200
TIME...MOT...LOC 1912Z 290DEG 8KT 3271 8221
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 6, 3:28 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Sat Jul 6 2024
GAZ042>044-053-054-062000-
Fayette GA-Douglas GA-Coweta GA-Carroll GA-South Fulton GA-
328 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of northwestern
Fayette, southeastern Carroll, southwestern Douglas, north central
Coweta and southwestern Fulton Counties through 400 PM EDT...
At 328 PM EDT, a strong thunderstorm was near Roscoe, or 9 miles
north of Newnan, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, City of South Fulton, Fairburn, Tyrone, Palmetto, Whitesburg,
Chattahoochee Hills, East Newnan, Byers Crossroads, Hannah,
Arnco-Sargent, Chapel Hill, Seaton Lake, Dunaway Gardens, Cannongate,
Sandy Creek, Campbellton, Roscoe, Thomas Crossroads, and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3335 8479 3354 8497 3370 8470 3350 8451
TIME...MOT...LOC 1928Z 231DEG 8KT 3351 8477
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 6, 4:04 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT Sat Jul 6 2024
GAZ044-053-054-062030-
Fayette GA-Coweta GA-South Fulton GA-
404 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of northwestern
Fayette, north central Coweta and southwestern Fulton Counties
through 430 PM EDT...
At 403 PM EDT, a strong thunderstorm was over Palmetto, or 9 miles
southwest of City of South Fulton, moving northeast at 15 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Atlanta, Douglasville, City of South Fulton, East Point, Union City,
College Park, Fairburn, Tyrone, Palmetto, Chattahoochee Hills,
Cannongate, Sandy Creek, Campbellton, Sandtown, and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3359 8481 3363 8475 3362 8474 3365 8471
3366 8466 3368 8465 3368 8464 3370 8463
3375 8457 3373 8453 3364 8446 3355 8446
3355 8444 3352 8443 3340 8472 3352 8482
3355 8483
TIME...MOT...LOC 2003Z 235DEG 14KT 3354 8468
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jul 6, 4:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Sat Jul 6 2024
GAZ069-080-081-062045-
Taylor GA-Upson GA-Crawford GA-
416 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of southeastern Upson,
southwestern Crawford and Taylor Counties through 445 PM EDT...
At 416 PM EDT, a strong thunderstorm was over Butler, moving
northeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Butler, Reynolds, Fickling Mill, Potterville, and Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3243 8422 3257 8441 3278 8416 3262 8395
3251 8410 3251 8411 3250 8411 3251 8412
3249 8413
TIME...MOT...LOC 2016Z 226DEG 13KT 3258 8423
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:21 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Jul 5, 8:25 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Jul 5, 8:29 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 5, 8:46 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Jul 5, 9:01 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 29 min |
| Jul 5, 10:29 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Jul 5, 10:48 PM EDT | Special Weather Statement | FFC | Jones | 27 min |
| Jul 5, 11:04 PM EDT | Special Weather Statement | FFC | Greene | 26 min |
| Jul 5, 11:17 PM EDT | Special Weather Statement | FFC | Houston | 28 min |
| Jul 5, 11:29 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Jul 5, 11:53 PM EDT | Special Weather Statement | FFC | Pulaski | 37 min |
| Jul 5, 11:56 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 49 min |
| Jul 6, 12:15 AM EDT | Special Weather Statement | FFC | Washington | 45 min |
| Jul 6, 12:33 AM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Jul 6, 2:03 PM EDT | Special Weather Statement | FFC | Heard | 27 min |
| Jul 6, 2:13 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 6, 2:27 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 6, 2:37 PM EDT | Special Weather Statement | FFC | Carroll | 38 min |
| Jul 6, 2:39 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Jul 6, 2:57 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Jul 6, 3:01 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Jul 6, 3:07 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Jul 6, 3:13 PM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jul 6, 3:28 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Jul 6, 4:04 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Jul 6, 4:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 6, 4:45 PM EDT | Special Weather Statement | FFC | Monroe, Upson | 30 min |
| Jul 6, 4:55 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 35 min |
| Jul 6, 5:05 PM EDT | Special Weather Statement | FFC | Monroe | 25 min |
| Jul 6, 5:09 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 6, 6:46 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jul 6, 6:53 PM EDT | Special Weather Statement | FFC | Greene | 37 min |
| Jul 6, 6:55 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 6, 7:20 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| Jul 6, 7:45 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
Nearby
Special Weather Statements in Georgia, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.